View Full Version : 36 hours without sleep on 50 mg Vyvanse.


melmelarmstrong
03-21-17, 07:21 PM
Hi i have not slept for 36 hours after taking 50 mg of vyvanse. is that normal?

namazu
03-21-17, 11:24 PM
Hi i have not slept for 36 hours after taking 50 mg of vyvanse. is that normal?
If that's the dose you were prescribed, after starting out at a lower dose and slowly adjusting upwards with your doctor, then I'd call it an unwanted side effect.

If that's what you're experiencing, I'd recommend contacting your doctor ASAP. They may advise you to drop back to a lower dose or to stop taking it temporarily.

If you've never taken Vyvanse before, that's a high dose to start with. Again, contact your doctor (and consider getting a second opinion from a doctor who understands that it's best to start with lower doses to avoid just this type of problem).

When properly dosed/adjusted, Vyvanse shouldn't keep you up at night. If it does, you may need a shorter-acting medication and/or a lower dose, or a non-stimulant altogether.

sarahsweets
03-24-17, 02:21 AM
Hi i have not slept for 36 hours after taking 50 mg of vyvanse. is that normal?

by 36 hours of literally no sleep you can start experiencing psychosis. Contact a doctor ASAP.